LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS

Abstract : We prove lower bounds for the eigenvalues of the Spin c Dirac operator on submanifolds. These estimates are expressed in terms of extrinsic and intrinsic quanti-ties. We also give estimates involving the Energy-Momentum tensor as well as conformal bounds. The limiting cases of these estimates give rise to particular spinor fields, called generalized twisted Killing spinors, which are also studied.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01112320
Contributor : Julien Roth <>
Submitted on : Monday, February 2, 2015 - 4:14:56 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:04 PM
Long-term archiving on : Wednesday, May 27, 2015 - 3:43:57 PM

File

Eigenvalues-submanifolds.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01112320, version 1

Collections

Citation

Roger Nakad, Julien Roth. LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS. Archiv der Mathematik, Springer Verlag, 2015, 104 (5), pp.451-461. ⟨hal-01112320⟩

Share

Metrics

Record views

134

Files downloads

205